# SDR HNAA2012021000571

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD NACELLE TO FORWARD SPAR CLOSING ANGLE IS CORRODED ON NR 1 NACELLE.  REMOVED INBD CLOSING ANGLE, FABRACATED INBD SIDEWALL ANGLE IAW DWG 85710414.  INSTALLED INBD SIDEWALL ANGLE IAW DWG 85710413.
